day 4 of lexapro and i am having tingling and a weird sensation in both arms. i have had the same feeling in my legs, has anyone else had this effect and does it or did it go away? i have never had anything like this before, so i know it has to be related to the lexapro. the dr said its not a dangerous side effect and to stick with the medication, but i am a little worried. thanks for your thoughts
21 Jul 2012
Hello mamaoftwo, & welcome to the site. I agree with Pledge on his answer. First of all is it your PCP that is prescribing this med? If so, If it were me I would consider a psychiatrist for any of these type of medications. PCP's are great for you every day illnesses, but unless his degree include medicine for depreasion & other mental disease, he is not really qualified to be prescibing you these meds. I am giving you the link below to read about Lexapro. The symptoms you describe sound like muscle problems & shold be addressed right away. It may not be a dangerous side effect, but then who really knows what is dangerous for one, maybe mild for another. At any rate, there are plenty of different drugs to try that may not carry any side effects. I wish you the best & have a great weekend...
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
if u shoot how does it feel? burning sensation throughtout your body? or just the tingling sensation??
1 answer • 15 Jan 2010
... saying I felt immediate results. Sooo frustrating. I am alos suffering this buringin skin sensation that comes and goes down the back of my neck ...
1 answer • 8 Mar 2012
I switched the time I take my lexapro from 5pm everday to 8am everyday due to brain zaps in aftrnoon
I have been on 20mg of Lexapro for the past year. I started having brain zaps, tingling in arms, weakness in body, and lathargic feelings during the ...
1 answer • 17 Mar 2012
and now she does sufer from tingling sensation ,as it was before numbness.my question is that a side effect for the drug?
1 answer • 30 Jul 2013
The condition I have is a travelling tingling sensation on my back, almost like someone is touching me. When I read the side effects of this ...
4 answers • 14 Jan 2014